RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2181–2184 (Mi de5392)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Some embedding theorems and their applications to nonlinear equations

K. N. Soltanov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (521 kB)

Bibliographic databases:
UDC: 517.95
Received: 19.01.1982

Citation: K. N. Soltanov, “Some embedding theorems and their applications to nonlinear equations”, Differ. Uravn., 20:12 (1984), 2181–2184

Citation in format AMSBIB
\Bibitem{Sol84}
\by K.~N.~Soltanov
\paper Some embedding theorems and their applications to nonlinear equations
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2181--2184
\mathnet{http://mi.mathnet.ru/de5392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772823}
\zmath{https://zbmath.org/?q=an:0595.35003}


Linking options:
  • http://mi.mathnet.ru/eng/de5392
  • http://mi.mathnet.ru/eng/de/v20/i12/p2181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Soltanov, E. B. Novruzov, “On a free boundary problem”, Izv. Math., 66:4 (2002), 807–827  mathnet  crossref  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019